Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 173, NWS Amarillo, TX

June 25, 2021Beaver County, Texas County, Oklahoma; Ochiltree County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2021, 6:21 PM CDT for Beaver County, Texas County, Oklahoma; Ochiltree County, Texas. It was in force for 69 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2021, 6:21 PM CDT (23:21 UTC)
Expired
Jun 25, 2021, 7:30 PM CDT
In force
69 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
90.0 mph

Counties Beaver County, OK, Texas County, OK, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 163 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:21 PM CDTTSTM WND GST 85Hooker, OK70 KNOT WINDS RECORDED AT HOOKER MEESONET.
Jun 25, 6:21 PM CDTTSTM WND GST 85Hooker, OKCORRECTS PREVIOUS TSTM WND GST REPORT FROM HOOKER. 74 KNOT WINDS RECORDED AT HOOKER MESONET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:30 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

642 
WUUS54 KAMA 252321
SVRAMA
OKC007-139-TXC357-260030-
/O.NEW.KAMA.SV.W.0173.210625T2321Z-210626T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
621 PM CDT Fri Jun 25 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Western Beaver County in the Panhandle of Oklahoma...
  Eastern Texas County in the Panhandle of Oklahoma...
  Northwestern Ochiltree County in the Panhandle of Texas...

* Until 730 PM CDT.

* At 620 PM CDT, severe thunderstorms were located along a line
  extending from Tyrone to 3 miles northeast of Guymon, moving east
  at 45 mph.

  These are very dangerous storms.

  HAZARD...90 mph wind gusts and quarter size hail.

  SOURCE...Automated weather equipment. At 615 PM CDT, automated 
           weather equipment recorded an 85 mph wind gust in Hooker.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be heavily damaged or destroyed. Homes and 
           businesses will have substantial roof and window damage. 
           Expect extensive tree damage and power outages.

* Locations impacted include...
  Guymon, Hooker, Tyrone, Optima, Hardesty, Bryans Corner, Hough,
  Baker, Adams, Boyd, Turpin and Floris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
      3660 10161 3674 10173 3700 10147 3700 10049
TIME...MOT...LOC 2320Z 268DEG 37KT 3698 10106 3671 10142 

HAIL...1.00IN
WIND...90MPH
 
$$

Ferguson
5 follow-up statements
271 
WWUS54 KAMA 252340
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
640 PM CDT Fri Jun 25 2021

OKC007-139-TXC357-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
640 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...

At 640 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Liberal to 4 miles south of
Adams, moving east at 50 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. Tree 
         damage and power outages are likely. Hail damage to 
         vehicles is expected.

Locations impacted include...
Hooker, Tyrone, Hardesty, Bryans Corner, Baker, Adams, Boyd, Turpin
and Floris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
      3655 10140 3700 10121 3700 10049
TIME...MOT...LOC 2340Z 271DEG 44KT 3699 10082 3669 10108 

HAIL...1.00IN
WIND...80MPH
 
$$

Ferguson
131 
WWUS54 KAMA 252346
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
646 PM CDT Fri Jun 25 2021

OKC007-139-TXC357-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
646 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...

At 646 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Hayne to 4 miles southeast of Adams,
moving east at 45 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. Tree 
         damage and power outages are likely. Hail damage to 
         vehicles is expected.

Locations impacted include...
Hooker, Tyrone, Hardesty, Bryans Corner, Baker, Adams, Boyd, Turpin
and Floris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
      3655 10140 3700 10121 3700 10049
TIME...MOT...LOC 2346Z 268DEG 37KT 3699 10078 3669 10104 

HAIL...1.00IN
WIND...80MPH
 
$$

Ferguson
383 
WWUS54 KAMA 252348 CCA
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
648 PM CDT Fri Jun 25 2021

OKC007-139-TXC357-260030-
/O.COR.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
648 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...

At 648 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Liberal to 4 miles south of
Adams, moving east at 45 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail. Additionally, 
         these storms are generating blowing dust and dangerously 
         low visibilities.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. Tree 
         damage and power outages are likely. Hail damage to 
         vehicles is expected.

Locations impacted include...
Hooker, Tyrone, Hardesty, Bryans Corner, Baker, Adams, Boyd, Turpin
and Floris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3643 10083 3649 10109 3650 10109 3650 10114
      3655 10140 3700 10121 3700 10049
TIME...MOT...LOC 2346Z 268DEG 37KT 3699 10078 3669 10104 

HAIL...1.00IN
WIND...80MPH
 
$$

Ferguson
045 
WWUS54 KAMA 260001
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
701 PM CDT Fri Jun 25 2021

OKC007-139-TXC357-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-Texas OK-Ochiltree TX-
701 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTH CENTRAL OCHILTREE
COUNTIES...

At 701 PM CDT, a severe thunderstorm was located 6 miles northeast of
Boyd, or 12 miles west of Beaver, moving east at 40 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail. Additionally, 
         blowing dust and dangerously low visibilities are occurring 
         with this storm.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. Tree 
         damage and power outages are likely. Hail damage to 
         vehicles is expected.

Locations impacted include...
Turpin, Floris, Bryans Corner, Baker, Adams and Boyd. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3643 10083 3653 10102 3660 10118 3700 10098
      3700 10049
TIME...MOT...LOC 0001Z 280DEG 35KT 3678 10075 

HAIL...1.00IN
WIND...80MPH
 
$$

Ferguson
679 
WWUS54 KAMA 260012
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
712 PM CDT Fri Jun 25 2021

OKC139-TXC357-260022-
/O.CAN.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Texas OK-Ochiltree TX-
712 PM CDT Fri Jun 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS AND NORTH
CENTRAL OCHILTREE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.

LAT...LON 3650 10079 3650 10095 3700 10094 3700 10049
TIME...MOT...LOC 0012Z 279DEG 28KT 3675 10071 

$$

OKC007-260030-
/O.CON.KAMA.SV.W.0173.000000T0000Z-210626T0030Z/
Beaver OK-
712 PM CDT Fri Jun 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN BEAVER COUNTY...

At 712 PM CDT, a severe thunderstorm was located 6 miles northeast of
Boyd, or 11 miles west of Beaver, moving east at 35 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail. Additionally, 
         blowing dust and dangerously low visibilities are occurring 
         with this storm.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. Tree 
         damage and power outages are likely. Hail damage to 
         vehicles is expected.

Locations impacted include...
Turpin, Floris, Bryans Corner and Boyd. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3650 10079 3650 10095 3700 10094 3700 10049
TIME...MOT...LOC 0012Z 279DEG 28KT 3675 10071 

HAIL...1.00IN
WIND...80MPH
 
$$

Ferguson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:22 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 25, 3:22 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
322 PM CDT Fri Jun 25 2021

.SHORT TERM...Today through Tomorrow Night...

Synopsis: Scattered to numerous thunderstorms are expected across
the combined Panhandles this afternoon through tonight, with
additional activity lingering into tomorrow. Some of these storms
may become severe with large hail up to 2" in diameter and
damaging winds around 75 mph being possible, mainly before 10 PM.
There is also some potential for landspout tornadoes before
sunset, with favored areas being along a boundary in the
northeast and eastern combined Panhandles. There is also a
localized flash flood risk today, mainly in the eastern half of
the combined Panhandles, and this risk may increase going into
tomorrow in the far southern Texas Panhandle along a stalled
front.

Details: A high amplitude trough will slowly move east across the
plains through the weekend. This will help maintain southwest flow
at 500mb and 250mb over the combined Panhandles. Embedded
perturbations in the flow will promote storm initiation this
afternoon, with additional disturbances providing lift this
evening, tonight, and again tomorrow. There are also several
boundaries noted with the latest surface analysis, one being a
stalled front (mainly just a wind shift) in the OK Panhandle and
a southward extending surface trough / diffuse dryline, with the
best convergence being along a line from Miami to Amarillo. Storm
initiation was ongoing near Miami with additional storms forming
near the Raton Mesa as of this writing. A remnant outflow
boundary is also seeing some enhanced convergence and Tcu near
Adrian to Tucumcari. Surface dew points ranged from the upper 50s
in the west to upper 60s in the east, with low level backing of
winds expected south of the stalled front through the evening. A
speed max in the 500mb flow will help enhance speed shear,
especially across the northern half of the area. Directional shear
will be increasing in eastern portions of the Texas Panhandle as
the surface winds become more southeasterly. This will result in
35 to 45 knots of effective shear this afternoon through tonight.
MLCAPE is expected to increase to around 2000 to 2500 J/kg by late
afternoon (possibly higher in far eastern Texas Panhandle). The
18z special sounding at KAMA did advertise a lot of dry air above
500mb (MLCAPE 1232 J/kg), but increasing surface temperatures and
some cooling in the mid levels with the advertised speed max will
lead to increased MLCAPE. Hodographs were long, but mostly strait
which suggest splitting supercells may be possible.

Overall, parameters support multicells with some discrete
supercells capable of large hail (2" diameter) and damaging winds
(75 mph), possibly becoming more linear in the evening with more
of a wind threat. The tornado threat is low due to high LCLs
(~2000 meters), but landspout tornadoes are possible before 9 PM
given 0-3km CAPE near 100 J/kg and steep low level lapse rates.
The boundary in the OK Panhandle has the best wind fields to
support vertical vorticity, so that area will be watched closely.
A mesocyclonic tornado can't completely be ruled out if a storm
can remain discrete into the evening when LCLs lower some and
0-1km helicity approaches 100 in the eastern TX Panhandle.
Finally, there is a localized flash flood risk with some storms
capable of efficient rainfall rates. This is due to PWATs
exceeding 90th percentile for most of the area along with storms
speeds around 20 to 30 mph.

Storms may linger into the night, possibly becoming more elevated
as a cold front moves south through the area. Elevated storms may
pose a hail risk overnight and into Saturday morning, with enough
shear to support elevated supercells. There is also some
potential for training storms along the front as it translates
south. The main threat for flash flooding will be with the front
as it stalls on Saturday, but at this time it appears this will be
south of our area. For this reason no flood watch has been issued.
Trends will need to be watched closely.

Ward

&&

.LONG TERM (Sunday through Thursday)...

Overview:
The long term is still showing signs for a fairly active pattern
with showers and thunderstorms forecast each day. Additionally,
temperatures are going to be well below normal for this time of
year with 70s and 80s forecast through the extended. This is
~10-15 degrees below normal at times. Plenty of clouds around
during this time period with precipitation chances aiding in these
persistent cooler temperatures into early July.

Further Details:
For the next several days there will be troughing aloft across
central parts of the CONUS due to a blocking ridge of high
pressure over the Atlantic/east coast. The base of the trough will
sway back and forth and pieces of energy with clip the Panhandles
nearly every day. At this time, there is a fair amount of
uncertainty since the timing and southward progression of the
front on Saturday keeps increasing, so that could play a role on
convection Sunday. The GFS and European are in fairly good
agreement with the upper levels now which was not the case
yesterday, so that helps a little with confidence, but coverage
and timing details will be better know after tomorrow for Sunday
onward. Regardless, we have several days with an abundance of
precipitable water values through this period, so in addition to
severe weather chances we could be looking at localized flooding
in urban and low lying areas nearly everyday. At this time, the
chances for severe weather on Sunday are low given the lack of
instability. However, the right entrance region of a 300mb jet and
small vorticity max may aid shower/thunderstorm development,
especially around and along the stalled front. Again, the front
looks to be south of the Panhandles, but something we need to
watch going forward. Beyond Sunday, its too early to say with much
confidence the chances for severe weather, but instability is
look pretty weak in the extended which would lead one to believe
chances are low at this time.

Guerrero

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                65  81  62  80  61 /  60  30  70  30  50
Beaver OK                  64  82  61  82  61 /  80  30  20  10  20
Boise City OK              59  78  56  76  55 /  50  30  20  30  40
Borger TX                  68  85  65  84  64 /  70  40  40  20  40
Boys Ranch TX              66  84  63  82  62 /  50  30  40  30  50
Canyon TX                  66  82  61  80  60 /  50  30  70  40  50
Clarendon TX               68  84  65  80  64 /  60  60  80  30  50
Dalhart TX                 60  81  56  78  56 /  40  30  30  30  50
Guymon OK                  63  82  59  81  59 /  70  30  20  20  30
Hereford TX                66  84  61  82  60 /  40  30  70  40  50
Lipscomb TX                66  82  63  82  63 /  90  50  30  20  30
Pampa TX                   65  81  62  80  61 /  70  40  60  20  40
Shamrock TX                68  86  65  82  63 /  70  60  80  30  40
Wellington TX              70  89  66  82  64 /  70  60  80  40  50

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

7/24
Hazardous weather outlook, Jun 25, 2:40 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
240 PM CDT Fri Jun 25 2021

OKZ001>003-TXZ001>020-317-260745-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
240 PM CDT Fri Jun 25 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible this afternoon through tonight across
the Oklahoma and Texas Panhandles. Severe storms will be likely,
with damaging winds, large hail and even a landspout being the
primary hazards. Heavy rainfall resulting in flooding or flash
flooding concerns can also be expected this afternoon through
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible across the Oklahoma and Texas
Panhandles Saturday through Thursday. The greatest potential for
strong to severe thunderstorms appears to be Saturday, with large
hail and damaging winds being the primary hazards. Locally heavy
rainfall could result in flooding or flash flooding concerns
Saturday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Emergency Management Officials along with spotters and spotter
groups should be ready for activation this afternoon through
tonight.

In the hours before

Local storm report, Jun 25, 5:23 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     6 E CANADIAN            35.92N 100.28W
06/25/2021  M58 MPH          HEMPHILL           TX   MESONET

            WEST TEXAS MESONET STATION CANADIAN 6E.

&&
Local storm report, Jun 25, 5:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     3 N BORGER              35.70N 101.40W
06/25/2021  M69 MPH          HUTCHINSON         TX   ASOS

            ASOS STATION KBGD BORGER (ASOS).

&&
Local storm report, Jun 25, 5:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     12 NE EVA               36.92N 101.75W
06/25/2021  M59 MPH          TEXAS              OK   MESONET

            OKLAHOMA MESONET STATION.

0535 PM     TSTM WND GST     12 NE EVA               36.92N 101.75W
06/25/2021  M62 MPH          TEXAS              OK   MESONET

            OKLAHOMA MESONET STATION.

&&
Special weather statement, Jun 25, 6:08 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
608 PM CDT Fri Jun 25 2021

OKZ003-TXZ004-005-252345-
Beaver OK-Ochiltree TX-Lipscomb TX-
608 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER...LIPSCOMB
AND NORTHEASTERN OCHILTREE COUNTIES UNTIL 645 PM CDT...

At 608 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles east of Perryton to 9 miles northeast
of Wolf Creek Park to 6 miles southwest of Lipscomb. Movement was
northeast at 30 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.

Locations impacted include...
Perryton, Lipscomb, Booker, Follett, Darrouzett, Elmwood and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3605 10032 3624 10056 3637 10086 3682 10060
      3662 10013 3645 10000 3622 10000
TIME...MOT...LOC 2308Z 220DEG 26KT 3639 10073 3629 10051 3616 10035

Ferguson
Local storm report, Jun 25, 6:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
619 PM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     5 NE HOOKER             36.90N 101.15W
06/25/2021                   TEXAS              OK   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS 18 WHEELERS
            BLOWN OF THE ROAD SW OF TYRONE.

&&

14
Local storm report, Jun 25, 6:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     5 NE OPTIMA             36.81N 101.29W
06/25/2021                   TEXAS              OK   EMERGENCY MNGR

            18 WHEELER TRUCKS BLOWN OVER BETWEEN OPTIMA
            AND HOOKER.

&&

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:20 PM CDTSevere Thunderstorm WarningAMABeaver45 min
Jun 25, 2:27 PM CDTSevere Thunderstorm WarningAMACimarron63 min
Jun 25, 3:24 PM CDTSevere Thunderstorm WarningAMACimarron66 min
Jun 25, 4:27 PM CDTSpecial Weather StatementAMACimarron48 min
Jun 25, 4:47 PM CDTSevere Thunderstorm WarningAMACimarron, Texas58 min
Jun 25, 5:36 PM CDTSevere Thunderstorm WarningAMACimarron, Texas69 min
Jun 25, 6:08 PM CDTSpecial Weather StatementAMABeaver37 min
Jun 25, 6:16 PM CDTSevere Thunderstorm WarningAMABeaver89 min
Jun 24, 7:32 PM CDTSpecial Weather StatementAMADeaf Smith, Hansford, Moore, Oldham, Potter28 min
Jun 24, 7:55 PM CDTSpecial Weather StatementAMADeaf Smith, Hutchinson, Moore, Oldham, Potter, Randall35 min
Jun 24, 8:23 PM CDTSpecial Weather StatementAMAHansford, Hutchinson37 min
Jun 24, 8:52 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree53 min
Jun 24, 8:57 PM CDTSpecial Weather StatementAMACarson, Hutchinson, Potter, Randall, Roberts33 min
Jun 25, 2:47 PM CDTSpecial Weather StatementAMAHemphill28 min
Jun 25, 2:50 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts55 min
Jun 25, 3:01 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham, Potter59 min
Jun 25, 3:24 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb51 min
Jun 25, 3:27 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter63 min
Jun 25, 3:41 PM CDTSpecial Weather StatementAMADonley34 min
Jun 25, 3:51 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray54 min
Jun 25, 3:56 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter79 min
Jun 25, 3:58 PM CDTAreal Flood AdvisoryAMAHemphill, Lipscomb, Roberts3 hr
Jun 25, 4:02 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Hutchinson, Moore, Sherman41 min
Jun 25, 4:26 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Roberts, Wheeler64 min
Jun 25, 4:39 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson, Moore, Potter66 min
Jun 25, 4:44 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler47 min
Jun 25, 4:47 PM CDTAreal Flood AdvisoryAMAArmstrong, Donley, Gray3 hr
Jun 25, 5:17 PM CDTSpecial Weather StatementAMAMoore28 min
Jun 25, 5:20 PM CDTSpecial Weather StatementAMALipscomb25 min
Jun 25, 5:33 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts57 min
Jun 25, 6:09 PM CDTAreal Flood AdvisoryAMACarson73 min
Jun 25, 6:52 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.